- Volume 15, Number 4 (2009), 1222-1242.
On the approximation of mean densities of random closed sets
Many real phenomena may be modelled as random closed sets in $ℝ^d$, of different Hausdorff dimensions. In many real applications, such as fiber processes and $n$-facets of random tessellations of dimension $n≤d$ in spaces of dimension $d≥1$, several problems are related to the estimation of such mean densities. In order to confront such problems in the general setting of spatially inhomogeneous processes, we suggest and analyze an approximation of mean densities for sufficiently regular random closed sets. We show how some known results in literature follow as particular cases. A series of examples throughout the paper are provided to illustrate various relevant situations.
Bernoulli, Volume 15, Number 4 (2009), 1222-1242.
First available in Project Euclid: 8 January 2010
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ambrosio, Luigi; Capasso, Vincenzo; Villa, Elena. On the approximation of mean densities of random closed sets. Bernoulli 15 (2009), no. 4, 1222--1242. doi:10.3150/09-BEJ186. https://projecteuclid.org/euclid.bj/1262962233